# SDR 29GA201212103025

- Difficulty date: December 10, 2012
- Submitted: December 31, 2012
- Operation: Air carrier
- Aircraft: N402XJ
- Make and model: Saab 340B
- Aircraft serial: 340B402
- Aircraft time: 30,908 hours, 33,643 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Part number: 900050
- Condition: Unknown
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 3977, PILOT REPORTED MAIN AIRSTAIR DOOR HARD TO OPEN.  REPLACED LOWER HANDRAIL GAS STRUCT ON AIRSTAIR DOOR AND ROLE PIN ON LOWER HAND RAIL RETRACTING MECHANISM OPERATIONAL CHECKED GOOD.
